MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, PIN DRIVER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, PIN DRIVER; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, PIN DRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that part of the pin was broken inside the device.Functional testing was not performed due to the damage to the device.The most likely cause of this condition is attributed to excessive force/friction during use.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-613-91 pin driver broken.This was discovered during a case with no patient effect.Additional information requested.

Brand Name
IBALANCE TKA, PIN DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17248198
Report Number1220246-2023-07042
Device Sequence Number4872315
Product Code LXH
UDI-Device Identifier00888867116900
UDI-Public00888867116900
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, PIN DRIVER
Device Catalogue NumberAR-613-91
Device Lot Number1391742
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown